Cart0Item(s)

You have no items in your shopping cart.

Product was successfully added to your shopping cart.
CITRAMON P® (Chephapyrin, Dolopyrin, Melabon, Neuralgin) 20 tabs

CITRAMON P® (Chephapyrin, Dolopyrin, Melabon, Neuralgin) 20 tabs

$2.00

(In stock)

  • CITRAMON P® (Chephapyrin, Dolopyrin, Melabon, Neuralgin) 20 tabs - Pharmaceutics CITRAMON P® (Chephapyrin, Dolopyrin, Melabon, Neuralgin) 20 tabs - Pharmaceutics

CITRAMON P® (Chephapyrin, Dolopyrin, Melabon, Neuralgin) 20 tabs

Quick Overview

CITRAMON P® (Chephapyrin, Dolopyrin, Melabon, Neuralgin) 20 tabs

Availability: In stock

$2.00
  • Buy 3 get a discount - 5 %
  • Buy 6 get a discount - 7 %
  • Buy 9 get a discount - 10 %
  • Buy more 10 get a discount - 12 %

Pay attention

Genuine branded medication

Private and confidential

No hidden fees

Free GLOBAL shipping for order over 50 USD

Details

CITRAMON P (Chephapyrin, Dolopyrin, Melabon, Neuralgin) is a combined drug that consists of acetylsalicylic acid, paracetamol and caffeine. It has analgesic, antipyretic and anti-inflammatory effects determined by included components. Acetylsalicylic acid is used to relieve pain, fever, and inflammation of various origins. Paracetamol provides analgesic and antipyretic effect, but it lacks anti-inflammatory, antiplatelet, and gastric ulcerative effects. Caffeine is a central nervous system and metabolic stimulant that increase alertness and produce agitation. It also relaxes smooth muscle, stimulates cardiac muscle, stimulates diuresis. Citramon P is used to relieve pain and fever, to treat the flu, cold, menstrual pain, headaches, migraines, toothache.

USES
  • Relieve Headache, Migraine, Toothache, Nerve Pain and Muscle Pain.
  • Treat Neuralgia, Myalgia and Arthralgia.
  • Reduce Algomenorrhea.


100% Original pharmacy product from Russian JSC Medisorb. Packaging and manufacturer may vary.
All packs are air tight sealed and expire up to 07.2022.

DESCRIPTION
https://en.wikipedia.org/wiki/Aspirin/paracetamol/caffeine.


Active substance: acetylsalicylic acid 240mg, paracetamol 180mg, caffeine 30mg

Citramon P is orally administrated for adults and children over 14yo.
Usual daily dose is 1-3 tablets 2-3 times/day. Maximum daily dose for adults is 6 tablets.

STORAGE
Store in dry place at room temperature. Do not exceed storage temperature higher than 25 degrees Celcius. Keep away from direct sunlight. Keep locked and away from children.

QUESTIONS?
Ask us any questions about Citramon P.

Additional Information

SKU rf102
The purpose of the medication Pain Relief
Weight kg. 0.03

Product Tags

Use spaces to separate tags. Use single quotes (') for phrases.

  1. Be the first to review this product

Write Your Own Review

How do you rate this product? *

 1 star2 stars3 stars4 stars5 stars
Price
Product description
Quality of goods